MAUDE Adverse Event Report: TRAVANTI MEDICAL / TAPEMARK CO. IONTO PATCH STAT; DEVICE, IONTOPHORESIS, OTHER USES

TRAVANTI MEDICAL / TAPEMARK CO. IONTO PATCH STAT; DEVICE, IONTOPHORESIS, OTHER USES
Lot Number 7011-4 S-10
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Pt being treated for left lateral epicondylitis: the path had exposed metal.This caused a burn, slightly smaller than a dime.Upon examination, wound had scabbed over and no signs of infection.Pt reports no pain.Location where event occurred: outpatient treatment facility - physical therapy.

Brand Name
IONTO PATCH STAT
Common Device Name
DEVICE, IONTOPHORESIS, OTHER USES
Manufacturer (Section D)
TRAVANTI MEDICAL / TAPEMARK CO.
MDR Report Key8424840
Report NumberMW5084930
Device Sequence Number16191300
Product Code EGJ
UDI-Device Identifier10815611020005
UDI-Public10815611020005
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/08/2019
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number7011-4 S-10
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR